# SDR 2009FA0000048

- Difficulty date: February 2, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Aircraft: N6093K
- Make and model: Snias AS350B2
- Aircraft serial: 2709
- Aircraft time: 6,802 hours, 10,555 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 1305200303
- Part serial: TB4558
- Condition: Cracked
- Location: Horiz Stab
- Part time: 6,802 hours, 10,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE HORIZONTAL STABILIZER WAS FOUND TO HAVE TWO CRACKS .5 INCH LONG EMANATING FROM A HOLE CUTOUT.  THE HOLE CUTOUT IS ON THE UNDERSIDE SKIN AND IS NOT READILY VIEWED WITHOUT REMOVAL OF THE STABILIZER.  THESE CRACKS WERE FOUND UPON REMOVAL OF THE STABILIZER AS PART OF THE 500 HOUR INSPECTION REQUIREMENT.  THE HOLE CUTOUT IS FOR THE NAV LIGHT WIRE PASS-THROUGH AND DOES NOT HAVE A FACTORY SUPPORT DOUBLER.  CONTACTING THE MANUFACTURER AS OF THE TIME OF THIS WRITING TO DETERMINE A REPAIR SCHEME.
